# SDR AALA202501283470

- Difficulty date: December 23, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RH MLG RETRACTION ACTUATOR ATTACHMENT BRACKET UPPER FACE. MEASURES ARE L= 1.000 IN W= 0.500 IN D= 0.0098 IN. MAINTENANCE REWORKED BORE FASTENER HOLE.
